MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS LAPIPLASTY SYSTEM 1 - ANATOMIC BIPLANAR IMPLANTS; PLATE

TREACE MEDICAL CONCEPTS LAPIPLASTY SYSTEM 1 - ANATOMIC BIPLANAR IMPLANTS; PLATE
Catalog Number SK12
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 09/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery, all hardware was removed and replaced in a revision surgery on (b)(6) 2024 due to non-union and a broken plate that was discovered via radiographic image from a post-op follow-up.No other patient outcomes were reported as a result of this event.Additional information indicates the patient's height was 6'5" and weight was 260 pounds.No devices were returned for evaluation.Device-specific information was not available; therefore, a review of device history records was not able to be performed.However, all non-conformances for possible kits utilized in surgery were reviewed and no non-conformances or issues during the manufacture or release of the products were identified to date that could have contributed to what was reported.A number of factors could have contributed to what was reported and although the most likely cause cannot be determined based on the available information, the broken plate was likely subjected to excessive bending stresses which resulted in the breakage and contributed to the non-union.The company will supplement the mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery, all hardware was removed and replaced in a revision surgery on (b)(6) 2024 due to non-union and a broken plate that was discovered via radiographic image from a post-op follow-up.No other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
Updated fields: d9: is this device available for evaluation? yes, date returned to manufacturer: 10-28-2024.G3: date received by manufacturer: 10-28-2024.G6: type of report: 30-day follow-up.H2: if follow-up, what type: additional information.H3: device evaluated by manufacturer: yes.H6: type of investigation: 10.Investigation findings: 3243.H11: it was reported that after an initial bunion surgery, all hardware was removed and replaced in a revision surgery on (b)(6) 2024 due to non-union and a broken plate that was discovered via radiographic image from a post-op follow-up.No other patient outcomes were reported as a result of this event.Additional information indicates the patient's height was 6'5" and weight was 260 pounds.The hardware was returned for evaluation.Analysis of the returned hardware confirms the reported issue of a broken plate.Device-specific information was not available; therefore, a review of device history records was not able to be performed.However, all non-conformance's for possible kits utilized in surgery were reviewed and no non-conformance's or issues during the manufacture or release of the products were identified to date that could have contributed to what was reported.A number of factors could have contributed to what was reported and although the most likely cause cannot be determined based on the available information, the broken plate was likely subjected to excessive bending stresses which resulted in the breakage and contributed to the non-union.The company will supplement the mdr as necessary and appropriate.

Brand Name
LAPIPLASTY SYSTEM 1 - ANATOMIC BIPLANAR IMPLANTS
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key20500336
Report Number3011623994-2024-00190
Device Sequence Number7471924
Product Code HRS
UDI-Device Identifier00810111221337
UDI-Public(01)00810111221337
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220136
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSK12
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight118 KG